# SDR 9805329924

- Difficulty date: March 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926RC
- Make and model: Doug DC-9-32
- Aircraft serial: 47473
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Spring
- Condition: Misinstalled
- Location: Tail Cone
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING TAIL CONE FUNCTIONAL CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO DEPLOY TAIL CONE.  ALSO, FOUND THAT TAIL CONE RELEASE HANDLE CABLE WAS NOT INSTALLED IN SWITCH PLUNGER.  MAINTENANCE FOUND THE LATCH SPRINGS IMPROPERLY INSTALLED.  REPLACED LATCH SPRINGS AND PROPERLY INSTALLED RELEASE HANDLE CABLE, FUNCTIONAL CHECK OK.
